International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 6, Pages 377-381
On the irregularity of the distribution of the sums of pairs of odd primes
Department of Mathematics, Physics and Computer Science, Ryerson University, Toronto, Ontario M5B 2K3, Canada
Received 1 October 2001
Copyright © 2002 George Giordano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the number of ways of writing as a sum of two odd primes. We support a conjecture of Hardy and Littlewood concerning by showing that it holds in a certain average sense. Thereby showing the irregularity of .